# SDR 2008UALA03884

- Difficulty date: July 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 54,577 hours, 32,201 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT FUSELAGE STA 259.5 DENT IS 6 INCHES FWD OF FWD LAV SVC DOOR.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FUSELAGE SKIN AND BEGAN LAYOUT OF REPAIR FASTENERS.  COMPLETED DOUBLER REPAIR.
